# SDR CA010202005

- Difficulty date: January 7, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Failed
- Location: Mlg
- Part time: 249 hours, 155 cycles
- Component: Main Wheel, 60085123
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF CREW HEARD MUFFLED BANG. NO AIRCRAFT CONTROL PROBLEMS NOTED. CONTINUED TO DESTINATION LANDED WITHOUT INCIDENT. DURIG POST FLIGHT FOUND THE NR 3 TIRE HAD LOST ALL TREAD. THE TIRE WAS STILL INFLATED. DAMAGE TO RIGHT INBOARD FLAPS LOWER SURFACE AND THE RIGHT MAIN LANDING GEAR INBOARD WEIGHT ON WHEEL ANTI-SKID HARNESS.
